MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 3.5mm Radiolucent Drill Bit; Instrument, surgical, orthopaedic, ac-powered motor and accessory/attachment

Stryker Instruments-a division of Stryker Corp 3.5mm Radiolucent Drill Bit; Instrument, surgical, orthopaedic, ac-powered motor and accessory/attachment
Catalog Number 4200355035
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a t2 3×4 procedure, the drill broke while being removed.It was also reported that upon visual inspection, the drill tip was found to be protruding on the opposite side, so an incision and expansion were performed on the opposite side to remove the broken section.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.

Brand Name
3.5mm Radiolucent Drill Bit
Common Device Name
Instrument, surgical, orthopaedic, ac-powered motor and accessory/attachment
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
allison juday
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
+353()214532900
MDR Report Key50775717
Report Number3015967359-2026-00479
Device Sequence Number9472257
Product Code HWE
UDI-Device Identifier04546540217165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4200355035
Device Lot Number26013027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown